Alert archive / Oklahoma / Wind Chill Advisories in 2007
Wind Chill Advisory 2, NWS Norman, OK
NWS Norman, OK issued this wind chill advisory at Feb 14, 2007, 3:31 AM CST for 9 counties in Oklahoma. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 3:31 AM CST (09:31 UTC)
- Expired
- Feb 14, 2007, 9:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Grant County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOUN 140931 WSWOUN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 331 AM CST WED FEB 14 2007 OKZ004>007-009>011-014-015-141500- /O.NEW.KOUN.WC.Y.0002.070214T0931Z-070214T1500Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA 331 AM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... NORTH WINDS 10 TO 15 MPH AND TEMPERATURES 8 TO 13 DEGREES WILL ALLOW WIND CHILLS TO RANGE -5 TO -10 DEGREES THROUGH MID-MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL TEMPERATURES ARE EXPECTED TO BE BELOW -5 DEGREES AND WINDS 10 MPH OR MORE. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 8:07 PM CST, 7 hours 24 minutes earlier.
Area forecast discussion, Feb 13, 8:07 PM CST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 807 PM CST TUE FEB 13 2007 .UPDATE... HAVE ADDED A CHANCE OF FLURRIES OVERNIGHT. REPORTS CONTINUE OF OCCASIONAL LIGHT PRECIP THIS EVENING... AND RADAR ECHOES PERSIST. CONTINUING COLD ADVECTION OVERNIGHT LIKELY TO SHAKE OUT A FEW FLAKES HERE AND THERE BUT CHANCES OF MEASURABLE ARE CONSIDERED LESS THAN 20 PERCENT. NO OTHER CHANGES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 20 26 15 30 / 10 30 20 10 HOBART OK 20 26 15 33 / 20 40 30 10 WICHITA FALLS TX 24 32 21 36 / 10 30 30 10 GAGE OK 12 21 9 31 / 20 40 30 10 PONCA CITY OK 16 22 12 27 / 10 20 20 10 DURANT OK 25 34 21 35 / 10 20 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 24/30
Hazardous weather outlook, Feb 13, 12:00 PM CST, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST TUE FEB 13 2007
OKZ004>048-050>052-TXZ083>090-141300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST TUE FEB 13 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
A COLD AND STABLE AIRMASS WILL STRENGTHEN ACROSS THE SOUTHERN PLAINS
THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NORTH WIND GUSTS OF 30 TO 40 MPH WILL BE COMMON ACROSS MUCH OF
OKLAHOMA AND NORTH TEXAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
OTHER HAZARDOUS WEATHER...
LIGHT SNOW IS EXPECTED ACROSS MUCH OF THE REGION WEDNESDAY AND INTO
WEDNESDAY NIGHT. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...PRIMARILY
OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. HOWEVER...NO
SIGNIFICANT IMPACTS TO TRAVEL OR COMMERCE ARE EXPECTED.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:51 PM CST | Snow Advisory | OUN | Beckham, Caddo, Comanche, Cotton, Custer, Greer and 6 more | 11 hr |
Nearby
Wind Chill Advisories in Oklahoma, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.